How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hi doc how r you.well doc i didnt get much further and i increased

This answer was rated:

hi doc how r you.well doc i didnt get much further and i increased the meds to 350 did ok for first 5 days ,seen my gp and he was delighted the progress id made and that i got through the wedding , he knew no way i could have done that 3 months ago, but last few days im feeling the meds very strong and they making me very sleepy and groggy , come in out of it here an there but it horrible feeling im on day 9 now and hoping that this will pass and i can tolerate it , what you think doc
Sleepy and groggy, Peter?
Customer: replied 3 years ago.

yes doc like on day 7 i just couldnt get going felt like i was being drugged again and hard to breath , power of the meds i think , then yesterday did better but had to fight against the sedation but it took lot out of me to keep going and when i took my last sleeper going to bed i got very down and felt depressed, this morning i was bad too and once i took meds had to go back to bed and slept 3 hours with weird dreams and felt terrible on waking but got going a little , today im hanging in there but feel really sleepy but not as bad as day 7, just alarmed me a bit and do hope i can tolerate it as i do think this is the dose and if i can ill be fine soon

Peter, why the sleepers if it's mostly grogginess and fatigue?
Customer: replied 3 years ago.

cutting down on them doc but lot of anxiety in there too i can do whole day now on 2 and half but if i come down to quick or dont take on for long periods the strain gets lot worse and i have to take full one to recover, think the anxiety is just a result of the meds and groggyness

I think Peter for now you should only take the sleepers when it's absolutely necessary. I think you've gotten into the habit of taking them when you probably really don't need them and the combination of those and the increase in the other med is obviously causing a problem. Sounds like you're OK with the increase for now and I would just rely on that alone if at all possible.
Dr. Chip and 7 other Health Specialists are ready to help you
Customer: replied 3 years ago.

ok doc ill do my best , ill keep you posted , thanks doc , enjoy your day